On Local Solutions of Degenerate Differential Inclusions
Funkcionalʹnyj analiz i ego priloženiâ, Tome 46 (2012) no. 1, pp. 79-83
Cet article a éte moissonné depuis la source Math-Net.Ru
We study the existence and properties of local solution sets for differential inclusions of the form $(Ax)'\in F(t,x)$, where $A$ is a closed linear surjective operator with nontrivial null space and $F$ is a compact set-valued mapping.
Keywords:
surjective linear operator, operator inclusion, topological dimension, a differential inclusion.
@article{FAA_2012_46_1_a8,
author = {B. D. Gel'man},
title = {On {Local} {Solutions} of {Degenerate} {Differential} {Inclusions}},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {79--83},
year = {2012},
volume = {46},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_2012_46_1_a8/}
}
B. D. Gel'man. On Local Solutions of Degenerate Differential Inclusions. Funkcionalʹnyj analiz i ego priloženiâ, Tome 46 (2012) no. 1, pp. 79-83. http://geodesic.mathdoc.fr/item/FAA_2012_46_1_a8/
[1] Yu. G. Borisovich, B. D. Gelman, A. D. Myshkis, V. V. Obukhovskii, Vvedenie v teoriyu mnogoznachnykh otobrazhenii, KomKniga (URSS), M, 2005 | MR
[2] J. Saint Raymond, C. R. Acad. Sci. Paris, 298 (1984), 71–74 | MR | Zbl
[3] B. D. Gelman, Funkts. analiz i ego pril., 42:3 (2008), 78–81 | DOI | MR | Zbl